Classification of a class of distance-regular graphs via completely regular codes (bibtex)
by Rifà, Josep and Huguet, Ll
Reference:
Classification of a class of distance-regular graphs via completely regular codes (Rifà, Josep and Huguet, Ll), In Discret. Appl. Math., volume 26, 1990.
Bibtex Entry:
@article{rifa_classification_1990,
	title = {Classification of a class of distance-regular graphs via completely regular codes},
	volume = {26},
	url = {https://doi.org/10.1016/0166-218X(90)90106-M},
	doi = {10.1016/0166-218X(90)90106-M},
	number = {2-3},
	journal = {Discret. Appl. Math.},
	author = {Rifà, Josep and Huguet, Ll},
	year = {1990},
	pages = {289--300}
}
Powered by bibtexbrowser